Sparks, NV School Shooting 2 Dead, 2 Wounded
Another “good kid” kills teacher and himself….this time in my backyard, Nevada. No information has been released about the shooter yet other than the article below out of the Las Vegas Review Journal. The following is my posted comment on the shooting:
“I cannot help wondering if the shooting could have been prevented, as 68 out of 70 of the school shootings over the past two decades may have been, if this boy shooting was not under the influence of an antidepressant as 68 out of the 70 were? (Here is a video list of those 68 shootings with list of related medication: http://www.youtube.com/watch?v=JpFoivbZH1o&feature=youtu.be )
“These drugs produce the same end result as LSD or PCP by gradually increasing serotonin – the same brain chemical that LSD and PCP mimic to produce their hallucinogenic effects. Antidepressants have been behind nearly every major shooting in this country over the past couple of decades.
“How do I know? I have been tracking them, building a database of cases, and testifying and consulting in the cases for two decades as well. Antidepressants were behind the Navy Yard shooting as well as the shooting of the young woman in DC a couple of weeks ago. The same is true for Donna Fairchild who was running for mayor of Mesquite when she killed her husband and herself two years ago after being given an antidepressant to stop smoking.
“Listen to this interview with a school shooter “Why I Took A Gun To School,” :to learn how these drugs produce such violence via the most dangerous of sleep disorders, the REM Sleep Behavior Disorder, causing the timing of the shootings to occur most often in the middle of the night or morning hours: https://www.drugawareness.org/why-i-took-a-gun-to-school-1/ “
Original article from Las Vegas Review Journal: http://www.reviewjournal.com/news/teacher-killed-shooting-sparks-middle-school-hailed-hero
WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!
The FDA also now warns that any abrupt change in dose of an antidepressant can produce suicide, hostility or psychosis. And these reactions can either come on very rapidly or even be delayed for months depending upon the adverse effects upon sleep patterns when the withdrawal is rapid! You can find the CD on safe and effective withdrawal helps here: http://store.drugawareness.org/
Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
www.drugawareness.org & http://ssristories.drugawareness.org
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”
2,306 total views, 1 views today